# SDR CALA2024021600439

- Difficulty date: January 29, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 86,674 hours, 13,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293829
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2017-17-16) EA 5310-07143 REV D OP 001 - NOSE WHEEL WELL LEFT SIDE STIFFENER WL159 TO 185 1EA CRACK FOUND, PLEASE GENERATE EA 5310-07143 OP 003 TRANSFER REF. NON-ROUTINE HX NRC WO.2806349 AND ORIGINATED BY EMP NO. V914372 LH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BETWEEN WL 159 AND WL 185 REPAIRED REFER EA 5310-07143 OP 003 REV D (SEQ NO. 1.2141). WORK ACCOMPLISHED BY MECHANIC V897381 INSPECTED BY V898549 RII INSPECT IS OKAY. APPROVED BY HX 126723.
